# SDR DXTA2025080504454

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 9,396 hours, 7,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WARNING ILLUMINATED SEVERAL TIMES DURING FLIGHT SPOKE WITH PILOTS AND RECREATED THE BINDING. THE SUPPORT STRUT WAS CREATING A CHATTER NOISE BUT WAS NOT CAUSING THE DOOR TO OPERATE IMPROPERLY. WAITED FOR AIRCRAFT TO COME INTO HANGER TO FURTHER EVALUATE. ONCE IN HANGER ONLY AFTER MULTIPLE TIMES OPERATING THE DOOR A CHATTER NOISE WAS HEARD. EVALUATED THE SUPPORT STRUT AND FOUND DEBRIS ON THE STRUT. CLEANED THE STRUT AND DID OPS CHECKS AGAIN NO CHATTERING/ BINDING WAS FOUND AND DOOR OPERATED AS IT SHOULD. PERFORMED 5 MORE OPS CHECKS OF THE DOOR AND DOOR OPS CHECKS GOOD. WORK DONE IAW AMM 20-00-00, & 52-10-00.
